Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 9 found articles
 
 
  Structured condition numbers and statistical condition estimation for the LDU factorization
 
 
Title: Structured condition numbers and statistical condition estimation for the LDU factorization
Author: Samar, Mahvish
Farooq, Aamir
Mu, Chun-lai
Appeared in: Applied mathematics
Paging: Volume 35 () nr. 3 pages 332-348
Year: 2020-09-14
Contents:
Publisher: Editorial Committee of Applied Mathematics - A Journal of Chinese Universities, Hangzhou
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 9 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands